MathSciNet Relay Station
MathSciNet bibliographic data
MR244512 (39 #5826) 32.35
Skwarczyński, M. The invariant distance in the theory of pseudoconformal transformations and the Lu Qi-keng conjecture. Proc. Amer. Math. Soc. 22 1969 305–310.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement